# SDR 2001UALA00220

- Difficulty date: March 10, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 35,693 hours, 20,717 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FROM ROW 17 TO ROW 22 IS INOPERATIVE.  CLEANED CONNECTORS.  OPS CHECKED GOOD.
